MathSciNet Relay Station
MathSciNet bibliographic data
MR2684473 39B32 (30D35 39A45)
Chen, Zong-Xuan Growth and zeros of meromorphic solution of some linear difference equations. J. Math. Anal. Appl. 373 (2011), no. 1, 235–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement